Proof-Theoretic Analysis of the Quantified Argument Calculus

Show full item record



Permalink

http://hdl.handle.net/10138/305478

Citation

Pavlović , E & Norbert Gratzl 2019 , ' Proof-Theoretic Analysis of the Quantified Argument Calculus ' , The Review of Symbolic Logic , vol. 12 , no. 4 , 1755020318000114 , pp. 607-636 . https://doi.org/10.1017/S1755020318000114

Title: Proof-Theoretic Analysis of the Quantified Argument Calculus
Author: Pavlović, Edi; Norbert Gratzl
Contributor: University of Helsinki, Department of Philosophy, History and Art Studies
Date: 2019-12
Language: eng
Number of pages: 30
Belongs to series: The Review of Symbolic Logic
ISSN: 1755-0203
URI: http://hdl.handle.net/10138/305478
Abstract: This article investigates the proof theory of the Quantified Argument Calculus (Quarc) as developed and systematically studied by Hanoch Ben-Yami [3, 4]. Ben-Yami makes use of natural deduction (Suppes-Lemmon style), we, however, have chosen a sequent calculus presentation, which allows for the proofs of a multitude of significant meta-theoretic results with minor modifications to the Gentzen's original framework, i.e., LK. As will be made clear in course of the article LK-Quarc will enjoy cut elimination and its corollaries (including subformula property and thus consistency).
Subject: 611 Philosophy
Logic
Proof Theory
Quantified Argument Calculus
proof theory
sequent calculus
natural deduction
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
prooftheoretic_ ... fied_argument_calculus.pdf 476.3Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record